Harmonic analysis on a nilpotent Lie group and representations of a solvable Lie group on $\overline{\partial}_b$ cohomology spaces

Takaaki Nomura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)277-332
JournalJapanese Journal of Mathematics
Volume13
Publication statusPublished - 1987

Cite this

@article{4a14c30b1b8d446194bda4853f85f0d2,
title = "Harmonic analysis on a nilpotent Lie group and representations of a solvable Lie group on $\overline{\partial}_b$ cohomology spaces",
author = "Takaaki Nomura",
year = "1987",
language = "English",
volume = "13",
pages = "277--332",
journal = "Japanese Journal of Mathematics",
issn = "0289-2316",
publisher = "Springer Japan",

}

TY - JOUR

T1 - Harmonic analysis on a nilpotent Lie group and representations of a solvable Lie group on $\overline{\partial}_b$ cohomology spaces

AU - Nomura, Takaaki

PY - 1987

Y1 - 1987

M3 - Article

VL - 13

SP - 277

EP - 332

JO - Japanese Journal of Mathematics

JF - Japanese Journal of Mathematics

SN - 0289-2316

ER -